# SDR ZZDA2010116

- Difficulty date: February 18, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LONGERON SECTION, STA 936 TO 965, LONG L30, CORROSION.  ACCOMPLISHED LONGERON SECTION SPLICE REPAIR PER BOEING DWG SG09530000 AND B717 53-20-05.
